# SDR CALA9601455

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Te Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FORE FLAP LEADING EDGE GOUGED INBOARD AND OUTBOARD OF NR 4 CARRIAGE.  REMOVED DOUBLER, FABRICATED AND INSTALLED REPLACEMENT DOUBLER PER SRM 57-40-04.
